MathSciNet Relay Station
MathSciNet bibliographic data
MR1375307 (97m:42009) 42B05
Dyachenko, M. I. Waterman classes and spherical partial sums of double Fourier series. Anal. Math. 21 (1995), no. 1, 3–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement